Relieves period pain. Provides effective relief from discomfort and pain associated with menstrual cramps, for up to 8 hours.
Ingredients: Naproxen Sodium 275mg
Directions: Take two tablets (with food) at the first sign of period pain or menstrual bleeding, followed by one tablet after 6 to 8 hours as necessary. Do not exceed 5 tablets in 24 hours. Consult your doctor if your pain is more severe than usual.
Warnings: Incorrect use could be harmful. Do not use this product if you have a stomach ulcer. Do not use this product if you are allergic to naproxen or other anti-inflammatory medicines. Unless a doctor has told you to, do not use this product if you have asthma. Unless advised by your doctor or pharmacist, do not use this product with other products containing naproxen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly. If you get an allergic reaction, stop taking and see your doctor immediately. Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have impaired kidney function. Do not use if you have heart failure.